Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Altered stool consistency. Taking medications for anxiety, depressive disorder, PSTD. Could the change be due to the medications?

I ve been reading some of the Bowel Disorders, primarily the one s containing oil.  Quite a few people state their oily bowels are orange. Mine is brown, floats on top of the water, and looks very much like crude oil.  I go to the bathroom 8 - 10 times a day for approximately 5 days with this condition. I take approximately 20 pills every day.  7 RXs are prescribed by Psych due to Anxiety , PTSD, Sleep, Major Depressive Disorder (Recurrent, Severe).  Of course, I have to take some more than once a day. 3 RXs are prescribed by an Endo, plus I check my blood sugar for low levels. I ve been taking these meds for quite a while, so I can t figure out why my bowel movement changes every few days.  A lot of times, it starts out as gassy movements, then progresses to the crude oil. Please advise.  Thank you in advance.
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for query,
How can you believe that your stool containing crude oil?
One cannot decide the presence of fat or oil by necked eye.
You should test your stool before arriving any conclusion.
Some medicines might disturb your peristaltic movements may disturb your metabolism.
So confirm first by your report & if you find it ask your doctor to give subsitute of it.
Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor